# SDR NSVA2011193

- Difficulty date: September 13, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 350
- Aircraft time: 35,289 hours, 40,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL NUMBER 350-56 PREVIOUS REPAIR ON LT FUSELAGE AT FUSELAGE STATION 364SL.1618 NOT IN DAMAGE LOG.  SECOND RIVET ROW AROUND CUT-OUT MISSING.  DRILLED AND INSTALLED EIGHT RIVETS FOR SECOND PERIPHERY ROW AROUND CUT-OUT IAW SAAB SF340 SMR 53-70-10.  COMPLETED TD 340-53-11-07 AND JC 51-00-00S.
